# SDR HNAA2010050600135

- Difficulty date: May 6, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8102
- Aircraft serial: 290
- Aircraft time: 37,745 hours, 42,818 cycles
- Engine: Pwa PW123
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

KEROSENE/ OIL SMELL IN CABIN AT AFT SECTION OF CABIN.  R & R APU IAW WORK CARD 49-20-02X. OPS AND LEAKED CHECKED GOOD. NO OIL OR FUEL SMELL IN APU BLEED AIR.
